Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    1381. K. Khashyarmanesh (Joint with A. Abbasi),
    Gorenstein injective dimension of generalized local cohomology modules,
    Ital. J. pure Appl. Math. (to appear) [abstract]   
     
    1382. Behr. Khosravi (Joint with A. Khosravi),
    Quasirecognition by prime graph of the simple group 2G2(q),
    Siberian Math. J. 48(2007), 570-577  [abstract]   
     
    1383. R. Sazeedeh,
    Gorenstein injective, Gorenstein flat modules and the section functor,
    J. Pure Appl. Algebra 211(2007), 773�783  [abstract]   
     
    1384. M. R. Vedadi (Joint with P. F. Smith),
    Weak generators for classes of R-modules,
    East-West J. Math. (to appear) [abstract]   
     
    1385. M. A. Esmkhani and M . Tousi,
    Gorenstein injective modules and Auslander categories,
    Archiv der Mathematik 89(2007), 114-123  [abstract]   
     
    1386. S. Akbari and A. Mohammadian,
    On zero-divisor graphs of finite rings,
    J. Algebra 314(2007), 168-184  [abstract]   
     
    1387. R. Nasr-Isfahani (Joint with S. Maghsoudi),
    Arens regularity of L0(S, Ma(S)) for a foundation topological semigroup S,
    Bull. Belg. Math. Soc. (to appear) [abstract]   
     
    1388. R. Nasr-Isfahani (Joint with S. Maghsoudi),
    Arens regularity of semigroup algebras with certain locally convex topologies,
    Semigroup Forum 75(2007), 345-358  [abstract]   
     
    1389. M. Hadizadeh Yazdi (Joint with N. Moatamedi),
    A new differential transformation approach for two-dimensional Volterra integral equations,
    Int. J. Comput. Math. 84(2007), 515-526  [abstract]   
     
    1390. B. Mashayekhy (Joint with M. Parvizi),
    Some Baer invariants of free nilpotent groups,
    J. Algebra 317(2007), 365�375  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.